MAUDE Adverse Event Report: INNARA HEALTH/CARDINAL HEALTH NTRAINER SYSTEM 2.0; DEVICE, BIOFEEDBACK

INNARA HEALTH/CARDINAL HEALTH NTRAINER SYSTEM 2.0; DEVICE, BIOFEEDBACK
Model Number IN-5000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Our hospital has two cardinal health innara health ntrainer system 2.0 serial: (b)(6).We contacted cardinal health for service on the ntrainer provided them with serial numbers and they had no records on their system of existing.This is an issue if there are any safety recalls or issues with equipment and we are not notified.Reference report: mw5157725.

Brand Name
NTRAINER SYSTEM 2.0
Common Device Name
DEVICE, BIOFEEDBACK
Manufacturer (Section D)
INNARA HEALTH/CARDINAL HEALTH
MDR Report Key19851184
Report NumberMW5157724
Device Sequence Number12859283
Product Code HCC
UDI-Device Identifier00860009695207
UDI-Public(01)00860009695207(11)230519
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIN-5000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown